Bulletin (New Series) of the American Mathematical Society

Review: Emil Grosswald, Bessel polynomials

R. P. Boas

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 5 (1979), 799-800.

First available in Project Euclid: 4 July 2007

Permanent link to this document


Boas, R. P. Review: Emil Grosswald, Bessel polynomials. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 5, 799--800. https://projecteuclid.org/euclid.bams/1183544728

Export citation


  • 1. A. Erdélyi et al., Higher transcendental functions, vol. 2, McGraw-Hill, New York, Toronto, London, 1953.
  • 2. H. L. Krall and O. Frink, A new class of orthogonal polynomials: the Bessel polynomials, Trans. Amer. Math. Soc. 65 (1949), 100-115.
  • 3. G. Szegö, Orthogonal polynomials, American Mathematical Society, New York, 1939.